# SDR WVER2017081910

- Difficulty date: August 19, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 31,894 hours, 26,264 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Part number: AV67023120
- Condition: Gouged
- Location: Horiz Stab
- Part time: 31,894 hours, 26,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO HORIZONTAL STAB ANTI ROTATION LUGS IAW RO CRJ9-55-0075 AND SB 670BA-55-012 REV F PARTS A-D AND SB 670BA-55-013 REV G.
